# SDR VNAA2020022751101

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 9,376 hours, 8,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 16019H8484
- Condition: Arced
- Location: Cockpit
- Part time: 9,376 hours, 8,497 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CAPTAINS SIDE WINDSHIELD HEAT TERMINAL BLOCK BEGAN TO SMOKE AND STRONG ELECTRICAL BURNING. REMOVED AND REPLACED WINDSHIELD (LH) IAW CRJ 900 AMM. LEAK AND OPS CHECK GOOD.
